MathSciNet Relay Station
MathSciNet bibliographic data
MR2014478 34C37 (34C23 37G20)
Jin, Yinlai; Zhu, Deming Bifurcations of rough heteroclinic loop with two saddle points. Sci. China Ser. A 46 (2003), no. 4, 459–468.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement